Weighted homogeneous singularities and rational homology disk smoothings

Mohan Bhupal, A. Stipsicz

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We classify the resolution graphs of weighted homogeneous surface singularities which admit rational homology disk smoothings. The nonexistence of rational homology disk smoothings is shown by symplectic geometric methods, while the existence is verified via smoothings of negative weight.

Original languageEnglish
Pages (from-to)1259-1297
Number of pages39
JournalAmerican Journal of Mathematics
Volume133
Issue number5
Publication statusPublished - Oct 2011

Fingerprint

Smoothing
Homology
Singularity
Nonexistence
Classify
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Weighted homogeneous singularities and rational homology disk smoothings. / Bhupal, Mohan; Stipsicz, A.

In: American Journal of Mathematics, Vol. 133, No. 5, 10.2011, p. 1259-1297.

Research output: Contribution to journalArticle

@article{142698a5410c4ff69b2b350f2fc13cde,
title = "Weighted homogeneous singularities and rational homology disk smoothings",
abstract = "We classify the resolution graphs of weighted homogeneous surface singularities which admit rational homology disk smoothings. The nonexistence of rational homology disk smoothings is shown by symplectic geometric methods, while the existence is verified via smoothings of negative weight.",
author = "Mohan Bhupal and A. Stipsicz",
year = "2011",
month = "10",
language = "English",
volume = "133",
pages = "1259--1297",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "5",

}

TY - JOUR

T1 - Weighted homogeneous singularities and rational homology disk smoothings

AU - Bhupal, Mohan

AU - Stipsicz, A.

PY - 2011/10

Y1 - 2011/10

N2 - We classify the resolution graphs of weighted homogeneous surface singularities which admit rational homology disk smoothings. The nonexistence of rational homology disk smoothings is shown by symplectic geometric methods, while the existence is verified via smoothings of negative weight.

AB - We classify the resolution graphs of weighted homogeneous surface singularities which admit rational homology disk smoothings. The nonexistence of rational homology disk smoothings is shown by symplectic geometric methods, while the existence is verified via smoothings of negative weight.

UR - http://www.scopus.com/inward/record.url?scp=80053536730&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80053536730&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:80053536730

VL - 133

SP - 1259

EP - 1297

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 5

ER -